MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074350-12
Health Effect - Clinical Code Death (1802)
Date of Event 03/13/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect of death is listed in the xience xpedition everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Excel study report.It was reported that on (b)(6) 2013, a 4.0x18mm and 3.5x12mm xience xpedition stents were successfully implanted in the left main coronary artery (lm), proximal left anterior descending (lad), and proximal circumflex (cx) coronary artery lesions.In the year 2015, a percutaneous intervention was performed in the right coronary artery (rca).On (b)(6) 2017, the patient passed away due to an undetermined reason.Per physician, the device relationship to the death was unknown.There was no autopsy performed.No additional information was provided regarding this issue.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7602850
Report Number2024168-2018-04480
Device Sequence Number209925
Product Code NIQ
UDI-Device Identifier08717648162527
UDI-Public08717648162527
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2014
Device Catalogue Number1074350-12
Device Lot Number3012141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE XPEDITION 4.0X18MMASPIRIN, CLOPIDOGREL
Outcome Attributed to Adverse Event Death;
Patient Age71 YR
Patient Weight81